DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Matemàtiques i estadística >
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions >


EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions

Reports de recerca : [99]

Cerca a aquesta col·lecció:


 




Llista per 
Subscriviu-vos per rebre un correu electrònic cada vegada que s'introdueixi un nou ítem en aquesta col·lecció.
Vista preliminarDataTítolAutor(s)
1411.6143v1.pdf.jpgnov-2014Algebraic description of Jacobians isogeneous to certain Prym varieties with polarization (1,2)Fedorov, Yuri; Enolski, Viktor Z.
prepr201402_gutierrez.pdf.jpgset-2014Continuation of the exponentially small lower bounds for the splitting of separatrices to a whiskered torus with silver ratioDelshams Valdés, Amadeu; Gonchenko, Marina; Gutiérrez Serrés, Pere
prepr201401alvarez.pdf.jpgago-2014Lyubeznik numbers of local rings and linear strands of graded idealsÁlvarez Montaner, Josep; Yanagawa, Kohji
1407.3204.pdf.jpg30-jul-2014Stability and singularities of relative hypersurfacesBarja Yáñez, Miguel Ángel; Stoppino, Lidia
manual_practiques_CN_2013.pdf.jpgjul-2014Càlcul numèric. Manual de pràctiquesLázaro Ochoa, José Tomás; Ollé Torner, Mercè; Pacha Andújar, Juan Ramón
prepr201403_gutierrez.pdf.jpgjul-2014A methodology for obtaining asymptotic estimates for the exponentially small splitting of separatrices to whiskered tori with quadratic frequenciesDelshams Valdés, Amadeu; Gonchenko, Marina; Gutiérrez Serrés, Pere
1404.3202v1.pdf.jpg11-abr-2014Decomposition spaces, incidence algebras and Möbius inversionGálvez Carrillo, Maria Immaculada; Kock, Joachim; Tonks, Andrew
mar-2014Testing of the three multiplicatively closed (Lie Markov) model heirarchies which respect purine/pyrimidine, Watson-Crick, and amino/keto nucleotide groupingsWoodhams, Michael D.; Fernández Sánchez, Jesús; Sumner, Jeremy
Galvez-Manosa-NoMa13-vfinal.pdf.jpg14-feb-2014Periodic orbits of planar integrable birational mapsGálvez Carrillo, Maria Immaculada; Mañosa Fernández, Víctor
prepr201401gutierrez.pdf.jpgfeb-2014Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant typeDelshams Valdés, Amadeu; Gonchenko, Marina; Gutiérrez Serrés, Pere
1401.7502.pdf.jpg10-gen-2014Xiao's conjuecture for general fibred surfacesBarja Yáñez, Miguel Ángel; González Alonso, Víctor; Naranjo del Val, Joan Carles
1410.5202v1.pdf.jpg2014Rigidity of Poisson Lie group actionsMiranda Galcerán, Eva
prep201302gonzalez.pdf.jpgdes-2013An extension problem for the CR fractional LaplacianFrank, Rupert L.; González Nogueras, María del Mar; Monticelli, Dario D.; Tan, Jinggang
CasanellasFernandezMichalek.pdf.jpgdes-2013Local description of phylogenetic group-based modelsCasanellas Rius, Marta; Fernández Sánchez, Jesús; Michalek, Mateusz
finalarxiv.pdf.jpgdes-2013Symplectic topology of b-symplectic manifoldsMiranda Galcerán, Eva; Martinez Torres, David; Frejlich, Pedro
prepr201301gonzalez.pdf.jpgago-2013Singularities for a fully non-linear elliptic equation in conformal geometryGonzález Nogueras, María del Mar; Mazzieri, Lorenzo
prepr201302seara.pdf.jpgjun-2013Instability of high dimensional Hamiltonian systems: Multiple resonances do not impede diffusionDelshams Valdés, Amadeu; de la Llave, Rafael; Martínez-Seara Alonso, M. Teresa
jun-2013Lie Markov models with purine/pyrimidine symmetryFernández Sánchez, Jesús; Sumner, Jeremy; Jarvis, Peter; Woodhams, Michael D.
Addendum.pdf.jpgmai-2013Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]Álvarez Montaner, Josep; Yanagawa, Kohji
Lyubeznik.pdf.jpgabr-2013Lyubeznik table of sequentially Cohen-Macaulay ringsÁlvarez Montaner, Josep
2-mar-2013Generalized Clifford-Severi inequality and the volume of irregular varietiesBarja Yáñez, Miguel Ángel
mirandasolhafoliations2012(2).pdf.jpggen-2013On a Poincaré lemma for singular foliations and geometric quantizationMiranda Galcerán, Eva; Solha, Romero
mirandapresas2012.pdf.jpggen-2013Geometric Quantization of real polarizations via sheavesMiranda Galcerán, Eva; Presas, Francisco
prepr201300gutierrez.pdf.jpg2013Exponentially small asymptotic estimates for the splitting of separatrices to whiskered tori with quadratic and cubic frequenciesDelshams Valdés, Amadeu; Gonchenko, Marina; Gutiérrez Serrés, Pere
testproblemesalberteva.pdf.jpg2013Random test examples with known minimum for convex semi-infinite programming problemsFerrer Biosca, Alberto; Miranda Galcerán, Eva
btoricsubmitted.pdf.jpg2013Toric actions on b-symplectic manifoldsMiranda Galcerán, Eva; Pires, Ana Rita; Guillemin, Victor; Scott, Geoffrey
classification.pdf.jpgdes-2012Classi fication of monogenic invariant subspaces and uniparametric linear control systemsCompta Creus, Albert; Ferrer Llop, Josep
Banica_Gonzalez_Saez.pdf.jpgdes-2012Some constructions for the fractional Laplacian on noncompact manifoldsBanica, Valeria; González Nogueras, María del Mar; Sáez, Mariel
layer.pdf.jpgdes-2012Layer solutions for the fractional Laplacian on hyperbolic space: existence, uniqueness and qualitative propertiesGonzález Nogueras, María del Mar; Saéz, Mariel; Sire, Yannick
30-oct-2012Coupling symmetries with Poisson structuresLaurent-Gengoux, Camille; Miranda Galcerán, Eva
three.pdf.jpgset-2012Three lectures on local cohomology modules supported on monomial idealsÁlvarez Montaner, Josep
1208.2889.pdf.jpgago-2012Thomason cohomology of categoriesGálvez Carrillo, Maria Immaculada; Tonks, Andrew; Neumann, Frank
1207.6404.pdf.jpgjul-2012Groupoids and Faà di Bruno Formulae for green functions in bialgebras of treesGálvez Carrillo, Maria Immaculada; Tonks, Andrew; Kock, Joachim
prepr201201gutierrez.pdf.jpgjul-2012Transversality of homoclinic orbits to hyperbolic equilibria in a Hamiltonian system, via the Hamilton-Jacobi equationDelshams Valdés, Amadeu; Gutiérrez Serrés, Pere; Pacha Andújar, Juan Ramón
1204.3025.pdf.jpgabr-2012Central cohomology operations and K-theoryGálvez Carrillo, Maria Immaculada; Whitehouse, Sarah
Discrete-Bernoulli.pdf.jpgabr-2012A discrete bernoulli free boundary problemGonzález Nogueras, María del Mar; Gualdani, Maria; Shagholian, Henrick
GasLazTor2010.pdf.jpg12-gen-2012Upper bounds for the number of zeroes for some Abelian IntegralsLázaro Ochoa, José Tomás; Gasull Embid, Armengol; Torregrosa, Joan
1012-AcostaLazaroMoralesPantazi2010.pdf.jpg12-gen-2012On the integrability of polynomial fields in the plane by means of Picard-Vessiot theoryLázaro Ochoa, José Tomás; Morales Ruíz, Juan José; Acosta Humánez, Primitivo Belén; Pantazi, Chara
RHet3n-22june2011.pdf.jpg12-gen-2012Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible mapsDelshams Valdés, Amadeu; Lázaro Ochoa, José Tomás; Gonchenko, S.V.; Sten'kin, Oleg
prepr201202compta.pdf.jpg2012Miniversal deformations of observable marked matricesCompta Creus, Albert; Ferrer Llop, Josep; Peña Carrera, Marta
1206.2020v1.pdf.jpg2012Symplectic and Poisson geometry on b-manifoldsGuillemin, Victor; Miranda Galcerán, Eva; Pissarra Pires, Ana Rita
telikadrac.pdf.jpg3-nov-2011Morphisms and inverse problemsChristopher, Colin; Llibre Saló, Jaume; Pantazi, Chara; Walcher, Sebastian
1111.0120.pdf.jpg1-nov-2011Darboux integrals for Schrödinger planar vector fields via Darboux transformationsAcosta Humánez, Primitivo Belén; Pantazi, Chara
prepr201103gonzalez.pdf.jpgnov-2011A perturbation argument for a Monge-Ampere type equation arising in optimal transportationGonzález Nogueras, María del Mar; Caffarelli, Luis; Nguyen, Truyen
leon1def.pdf.jpgoct-2011Switched singular linear systems and reachabilityClotet Juan, Josep; Magret Planas, Maria dels Dolors
olle_prep_11.pdf.jpgoct-2011Phase space structure of the hydrogen atom in a circularly polarized microwave fieldBarrabes, E.; Ollé Torner, Mercè; Borondo Rodríguez, Florentino; Farrelly, David; Mondelo González, José María
leon_isa.pdf.jpgoct-2011Controllability of second-order switched linear systemsClotet Juan, Josep; García Planas, María Isabel; Magret Planas, Maria dels Dolors
leon_eulalia.pdf.jpgoct-2011Switched linear systems. Geometric approachMagret Planas, Maria dels Dolors; Montoro López, María Eulalia
U-S-G.pdf.jpg5-set-2011Error correcting codes under linear systems point of viewUm, Laurence E.; Souidi, El Mamoun; García Planas, María Isabel
garcia-planas.pdf.jpg5-set-2011Generalized controllability subspaces for time-invariant singular linear systemsGarcía Planas, María Isabel
bmediano.pdf.jpg5-set-2011Stability of a pipeline hydraulic fluid with one end fixedGarcía Planas, María Isabel; Mediano Valiente, Begoña
jldominguezPhyscon11c.pdf.jpg5-set-2011Output controllability analysis of fixed speed wind turbineDomínguez García, José Luís; García Planas, María Isabel
prepr201101pascual.pdf.jpgset-2011On cdh-descentPascual Gainza, Pere
prepr201101alvarez.pdf.jpgset-2011Lyubeznik numbers of monomial idealsÁlvarez Montaner, Josep; Vahidi, Alireza
prepr201102alvarez.pdf.jpgset-2011Frobenius and Cartier algebras of Stanley-Reisner ringsÁlvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago
prepr201101gonzalez.pdf.jpgago-2011Classical solutions for a nonlinear Fokker-Planck equation arising in computational neuroscienceCarrillo, José A.; González Nogueras, María del Mar; Gualdani, Maria; Schonbek, Maria E.
6-jul-2011Some inverse problemsChristopher, Colin; Llibre Saló, Jaume; Pantazi, Chara; Walcher, Sebastian
prepr201103seara.pdf.jpgjul-2011Exponentially and non-exponentially small splitting of separatrices for the pendulum with a fast meromorphic perturbationGuàrdia Munarriz, Marcel; Martínez-Seara Alonso, M. Teresa
prepr201102gonzalez.pdf.jpgjul-2011Renormalized weighted volume for the conformal fractional LaplacianGonzález Nogueras, María del Mar
preprint_martav.pdf.jpgmai-2011A singular initial value problem to construct density-equalizing mapsAvinyó Andrés, Albert; Solà-Morales Rubió, Joan de; València Guitart, Marta
periodic.pdf.jpgfeb-2011Periodic solutions with nonconstant sign in Abel equations of the second kindMartínez-Seara Alonso, M. Teresa; Ros Oton, Xavier; Olm Miras, Josep Maria
prepr201101gutierrez.pdf.jpg2011Transversality of homoclinic orbits to hyberbolic equilibria in a Hamiltonian system, via the Hamilton-Jacobi equationDelshams Valdés, Amadeu; Gutiérrez Serrés, Pere; Pacha Andújar, Juan Ramón
prepr201105seara.pdf.jpg2011Breakdown of heteroclinic orbits for analytic unfoldings of the hopf-zero singularity. The singular caseBaldomá Barraca, Inmaculada; Castejón i Company, Oriol; Martínez-Seara Alonso, M. Teresa
integrableandgrouprev.pdf.jpg2011Integrable systems and group actionsMiranda Galcerán, Eva
prepr201104seara.pdf.jpg2011The Melnikov method and subharmonic orbits in a piecewise smooth systemGranados, Albert; Hogan, S. John; Martínez-Seara Alonso, M. Teresa
prepr201102seara.pdf.jpg2011Exponentially small splitting of separatrices beyond Melnikov analysis: rigorous resultsBaldomá Barraca, Inmaculada; Fontich, Ernest; Guàrdia Munarriz, Marcel; Martínez-Seara Alonso, M. Teresa
2_group_symmetries.pdf.jpg15-des-2010The 2-group of symmetries of a split chain complexElgueta Montó, Josep
on_regular_representation.pdf.jpg1-des-2010On the regular representation of an (essentially) finite 2-groupElgueta Montó, Josep
prepr201003gonzalez.pdf.jpgdes-2010Fractional conformal Laplacians and fractional Yamabe problemsGonzález Nogueras, María del Mar; Qing, Jie
prepr201001alberich.pdf.jpgago-2010The ultrametric space of plane branchesAbío Roig, Ignasi; Alberich Carramiñana, Maria; González Alonso, Víctor
puig-simo_10_1.pdf.jpgjul-2010Resonance tongues and spectral gaps in quasi-periodic schrödinger operators with one or more frequencies. A numerical explorationPuig Sadurní, Joaquim; Simó Torres, Carlos
geometric.pdf.jpgjul-2010A geometric mechanism of diffusion: Rigorous verification in a priori unstable Hamiltonian systemsDelshams Valdés, Amadeu; Huguet Casades, Gemma
puig-simo_10_2.pdf.jpgjul-2010Resonance tongues in the quasi-periodic hill-Schrödinger equation with three frequenciesPuig Sadurní, Joaquim; Simó Torres, Carlos
prepr201002gonzalez.pdf.jpgjul-2010Slow motion of particle systems as a limit of a reaction-diffusion equation with fractional LaplacianGonzález Nogueras, María del Mar; Monneau, R.
Casas_RamirezRos_2010.pdf.jpgabr-2010The frequency map for billiards inside ellipsoidsRamírez Ros, Rafael; Sánchez Casas, José Pablo
Chang_Gonzalez.pdf.jpgmar-2010Fracional Laplacian in conformal geometryGonzález Nogueras, María del Mar; Chang, Sun-Yung Alice
A_KAM theorem.pdf.jpg15-feb-2010A KAM theorem without action-angle variables for elliptic lower dimensional toriLuque Jiménez, Alejandro; Villanueva Castelltort, Jordi
bicanonical.pdf.jpgfeb-2010On the bicanonical map of irregular varietiesBarja Yáñez, Miguel Ángel; Lahoz Vilalta, Martí; Naranjo del Val, Joan Carles; Pareschi, Giusseppe
prepr201001casanellas.pdf.jpggen-2010Relevant phylogenetic invariants of evolutionary modelsCasanellas Rius, Marta; Fernández Sánchez, Jesús
prepr201001pascual.pdf.jpg2010Some remarks on Cartan-Eilenberg categoriesPascual Gainza, Pere
rep201002pascual.pdf.jpg2010Report of the Seminar on Motivic CohomologyPascual Gainza, Pere; del Ángel Rodríguez, Pedro Luis
review_pascual_awodey.pdf.jpg2010Review of the book: "Category Theory"Pascual Gainza, Pere
prepr200901gutierrez.pdf.jpgdes-2009Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov methodGutiérrez Serrés, Pere; Delshams Valdés, Amadeu; Pacha Andújar, Juan Ramón
prepr200904seara.pdf.jpgdes-2009Resurgence of inner solutions for perturbations of the McMillan mapMartínez-Seara Alonso, M. Teresa; Sauzin, D.; Martín de la Torre, Pablo
resurgence.pdf.jpgdes-2009Exponentially small splitting of separatrices in the perturbed McMillan mapMartínez-Seara Alonso, M. Teresa; Martín de la Torre, Pablo; Sauzin, D.
ressenya.pdf.jpgnov-2009Ressenya del llibrePascual Gainza, Pere
separation.pdf.jpgnov-2009Separation of variables and explicit theta-function solution of the classical Steklov--Lyapunov systems: A geometric and algebraic geometric backgroundFedorov, Yuri; Basak Gancheva, Inna
generic.pdf.jpgoct-2009Generic bifurcations of low codimension of planar Filippov SystemsGuàrdia Munarriz, Marcel; Martínez-Seara Alonso, M. Teresa; Teixeira, Marco Antonio
rep200902pascual.pdf.jpgset-2009Cartan-Eilenberg categories and descent categoriesPascual Gainza, Pere
prepr200902pascual.pdf.jpgset-2009Suites spectralesPascual Gainza, Pere; Hamraoui, Hinda
prepr200902gonzalez.pdf.jpgjun-2009Some non-standard Sobolev spaces, interpolation and its application to PDEGonzález Nogueras, María del Mar; Gualdani, Maria
rep200901luque.pdf.jpgjun-2009Introducción a la dinámica de aplicaciones del círculo y problemas relacionadosLuque Jiménez, Alejandro
prepr200901cabre.pdf.jpgmai-2009Positive solutions of nonlinear problems involving the square root of the LaplacianCabré Vilagut, Xavier; Tan, Jinggang
prepr200902cabre.pdf.jpgmai-2009Front propagation in Fisher-KPP equations with fractional diffusionCabré Vilagut, Xavier; Roquejoffre, Jean-Michel
2003The representation problem of pairs of symmetric second order tensors in the context of solid mechanicsBarja Yáñez, Miguel Ángel; Carol Vilarasau, Ignacio; Planas i Vilanova, Francesc; Rizzi, Egidio
0301sola.pdf.jpg2003Linearization of class C1 for contractions on Banach SpacesMunhoz Rodrigues, Hildebrando; Solà-Morales Rubió, Joan de
0005seara.pdf.jpg2000Report: review of the paper Homoclinic bifurcations and the Floquet torusMartínez-Seara Alonso, M. Teresa
0003seara.pdf.jpg2000Report: review of the paper homoclinic orbits on invariant manifolds of a functional differential equation.Martínez-Seara Alonso, M. Teresa
0002seara.pdf.jpg2000Report: review of the paper Mel'nikov approximation dominance. Some examples. Mathematical reviewsMartínez-Seara Alonso, M. Teresa

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius